Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 54, NWS Kansas City, MO

July 15, 20155 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 15, 2015, 11:41 PM CDT for 5 counties in Missouri. It was in force for 10 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2015, 11:41 PM CDT (04:41 UTC)
Expired
Jul 16, 2015, 9:45 AM CDT
In force
10 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Andrew County, MO, DeKalb County, MO, Gentry County, MO, Holt County, MO, Nodaway County, MO

The radar

The Pleasant Hill radar (KEAX), 157 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 1:54 AM CDTFLASH FLOOD2 Wsw Arkoe, MOREPORT OF WATER OVER THE ROADWAY NEAR HWY 71 AND DEGASE FEED, MAKING IT IMPASSIBLE
Jul 16, 2:27 AM CDTFLASH FLOOD1 Sse Stanberry, MOWATER FLOWING OVER US HWY 169, MAKING IT IMPASSABLE
Jul 16, 2:27 AM CDTFLASH FLOOD1 W Stanberry, MOWATER FLOWING OVER US HWY 136, MAKING IT IMPASSABLE
Jul 16, 2:27 AM CDTHEAVY RAIN 8Stanberry, MOREPORT RELAYED TO LAW ENFORCEMENT OF 8 INCHES OF RAIN MEASURED OVER A THREE AND A HALF HOUR PERIOD
Jul 16, 6:46 AM CDTFLASH FLOODArkoe, MORT. U CLOSED BOTH DIRECTIONS FROM ARKOE TO KEYSTONE RD.
Jul 16, 6:55 AM CDTHEAVY RAIN 7.34Arkoe, MOEM FORWARDED REPORT FROM AN AUTOMATED GAUGE OF 7.34 INCHES FALLING IN A 24 HOUR PERIOD
Jul 16, 7:25 AM CDTFLASH FLOODBolckow, MOROUTE B CLOSED FROM CO. RD. 141 TO RAILROAD ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 133 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2186 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
2.1
Supercell composite
19.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WGUS53 KEAX 160441
FFWEAX
MOC003-063-075-087-147-161045-
/O.NEW.KEAX.FF.W.0054.150716T0441Z-150716T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1141 PM CDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN ANDREW COUNTY IN NORTHWESTERN MISSOURI...
  SOUTHWESTERN GENTRY COUNTY IN NORTHWESTERN MISSOURI...
  NORTHERN DEKALB COUNTY IN NORTHWESTERN MISSOURI...
  SOUTHERN NODAWAY COUNTY IN NORTHWESTERN MISSOURI...
  NORTHEASTERN HOLT COUNTY IN NORTHWESTERN MISSOURI...

* UNTIL 545 AM CDT THURSDAY
    
* AT 1139 PM CDT...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. DOPPLER RADAR 
  ESTIMATED TWO TO THREE INCHES OF RAIN HAVE ALREADY FALLEN IN PARTS 
  OF HOLT AND ANDREW COUNTIES. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STANBERRY...KING CITY...UNION STAR...MAITLAND...BARNARD...
  CONCEPTION JUNCTION...BOLCKOW...GRAHAM...ROSENDALE...GUILFORD...
  CLYDE...ARKOE...REA...FAIRPORT...CONCEPTION AND FORD CITY.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4026 9539 4029 9461 3996 9420 3995 9473
      4008 9508

$$

MJ
3 follow-up statements
294 
WGUS73 KEAX 160557
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 AM CDT THU JUL 16 2015

MOC003-063-075-087-147-161045-
/O.CON.KEAX.FF.W.0054.000000T0000Z-150716T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDREW MO-GENTRY MO-DEKALB MO-NODAWAY MO-HOLT MO-
1257 AM CDT THU JUL 16 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
THURSDAY FOR NORTHERN ANDREW...SOUTHWESTERN GENTRY...NORTHERN
DEKALB...SOUTHERN NODAWAY AND NORTHEASTERN HOLT COUNTIES...

AT 1256 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. AROUND THREE AND ONE HALF INCHES 
OF RAIN HAVE ALREADY FALLEN IN GRAHAM SINCE 11 PM. FLASH FLOODING IS 
EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STANBERRY...KING CITY...UNION STAR...MAITLAND...BARNARD...CONCEPTION
JUNCTION...BOLCKOW...GRAHAM...ROSENDALE...GUILFORD...CLYDE...ARKOE...
REA...FAIRPORT...CONCEPTION AND FORD CITY.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES OF RAIN ARE 
POSSIBLE IN THE WARNED AREA AS ANOTHER ROUND OR TWO OF THUNDERSTORMS 
MOVE THROUGH OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4026 9539 4029 9461 3996 9420 3995 9473
      4008 9508

$$

MJ
887 
WGUS73 KEAX 160752
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
252 AM CDT THU JUL 16 2015

MOC003-063-075-087-147-161045-
/O.CON.KEAX.FF.W.0054.000000T0000Z-150716T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDREW MO-GENTRY MO-DEKALB MO-NODAWAY MO-HOLT MO-
252 AM CDT THU JUL 16 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
THURSDAY FOR NORTHERN ANDREW...SOUTHWESTERN GENTRY...NORTHERN
DEKALB...SOUTHERN NODAWAY AND NORTHEASTERN HOLT COUNTIES...

AT 250 AM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A 
THUNDERSTORM ACROSS NORTHWEST MISSOURI. NEARLY 8 INCHES OF RAIN HAS 
BEEN REPORTED IN STANBERRY OVER THE PAST 3 HOURS WHICH HAS RESULTED 
IN FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STANBERRY...KING CITY...UNION STAR...MAITLAND...BARNARD...CONCEPTION
JUNCTION...BOLCKOW...GRAHAM...ROSENDALE...GUILFORD...CLYDE...ARKOE...
REA...FAIRPORT...CONCEPTION AND FORD CITY.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4026 9539 4029 9461 3996 9420 3995 9473
      4008 9508

$$

CUTTER
789 
WGUS53 KEAX 161040
FFWEAX
MOC003-063-075-087-147-161445-
/O.EXT.KEAX.FF.W.0054.000000T0000Z-150716T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
540 AM CDT THU JUL 16 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHERN ANDREW COUNTY IN NORTHWESTERN MISSOURI...
  SOUTHWESTERN GENTRY COUNTY IN NORTHWESTERN MISSOURI...
  NORTHERN DEKALB COUNTY IN NORTHWESTERN MISSOURI...
  SOUTHERN NODAWAY COUNTY IN NORTHWESTERN MISSOURI...
  NORTHEASTERN HOLT COUNTY IN NORTHWESTERN MISSOURI...

* UNTIL 945 AM CDT
    
* AT 537 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. RECENT REPORTS FROM LAW 
  ENFORCEMENT INDICATE UP TO 8 INCHES OF RAIN HAS FALLEN SINCE RAIN 
  BEGAN LATE LAST NIGHT. FLASH FLOODING WILL CONTINUE THROUGH THE 
  MORNING HOURS AS MORE HEAVY RAIN MOVES OVER THE AREA. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STANBERRY...KING CITY...UNION STAR...MAITLAND...BARNARD...
  CONCEPTION JUNCTION...BOLCKOW...GRAHAM...ROSENDALE...GUILFORD...
  CLYDE...ARKOE...REA...FAIRPORT...CONCEPTION AND FORD CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4026 9539 4029 9461 3996 9420 3995 9473
      4008 9508

$$

32

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 6:42 PM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Jul 15, 6:42 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
642 PM CDT WED JUL 15 2015

.DISCUSSION...
Issued at 401 PM CDT WED JUL 15 2015

This evening - Tonight:

The main concern in the short term is the potential for severe
weather this evening in which large hail, damaging winds and a few
tornadoes will be possible mainly west of I-35. However, this
afternoon's showers and thunderstorms may limit that potential.
Models have not been handling the evolving situation well this
afternoon and currently would suggest temperatures in the upper 80s
to mid 90s across western Missouri and eastern Kansas. Temperatures
however remain in the the upper 70s and lower 80s which has limited
instability. That being said, 40-50kts of 0-6KM shear is analyzed
across extreme northwestern Missouri however instability is
significantly lower than models suggest but still a modest 1000-
1500J/Kg of MLCAPE. Further south across southeast Kansas a cu deck
has developed in an area of extreme instability but weak shear.
these will be the two areas to monitor for storm development.
However, it is the northern area that will have the potential for
severe storms. If storms do develop it will occur on the backside of
current storms across north central Kansas where temperatures have
warmed into the lower 90s and dewpoints have risen under WAA. If
these thunderstorms do develop with the good shear over those areas,
it is possible for supercells to develop and move into northwestern
Missouri. It is these storms that would be capable of damaging winds
large hail and possibly a tornado.

Otherwise, later tonight, a wave is expected to eject out the
western Plains and move into the area as a 40-50KT LLJ develops and
noses into southeastern Nebraska/southwest Iowa. An overnight MCS is
expected to develop mainly north of the area however, the southern
periphery f that complex will bring showers and thunderstorms to
northern Missouri.

Tomorrow through Tomorrow night:

Once the overnight MCS clears the area tomorrow morning,
temperatures are expected to warm quickly into the upper 80s to mid
90s. This will lead to strong instability during the day tomorrow.
This will allow for the possibility of thunderstorm development on
any outflow that could trigger storm. Shear is expected to be weak
so storms main be more pulse-like in nature. However, isolated
severe storms may be possible with damaging winds and large hail.
Thursday night a LLJ is again expected to develop and models suggest
the possibility of additional thunderstorm development as an upper
level shortwave traverses the area.

Friday through Saturday:

This period should remain relatively dry as the upper level ridge
builds north into the area and the storm track should shift north of
the area. The best chance for thunderstorm activity would be extreme
northern Missouri. Also, with the ridge building across the area,
highs should warm into the low to perhaps mid 90s.

Sunday - Wednesday:

An upper trough will dig southward into the Plains and Upper Midwest
pushing a cold front into the area. Scattered showers and
thunderstorms will develop along this front during the day. This
front is expected to be slow mover and not exit the area until
Monday morning. Conditions look mainly dry beyond Monday morning as
an upper level ridge looks to build back over the area by midweek.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 642 PM CDT WED JUL 15 2015

VFR conditions currently prevail at the terminals will persist into
the evening hours, but may be impacted by storms currently
developing in eastern Kansas later tonight. Have VCTS in for the
hours where convection might affect the terminals, but will have to
watch closely in case storms move directly towards them. Stormy
activity should move north late tonight as the low level jet kicks
in. Otherwise, expect winds to get a bit gusty Thursday afternoon
with boundary layer mixing.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...73
AVIATION...Cutter
Hazardous weather outlook, Jul 15, 5:03 AM CDT, 18 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 AM CDT WED JUL 15 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
503 AM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 THERE IS A CHANCE FOR ISOLATED SEVERE STORMS TODAY AND TONIGHT
 ACROSS FAR NORTHWEST MISSOURI AND NORTHEAST KANSAS. LARGE HAIL AND
 DAMAGING WINDS WILL BE POSSIBLE WITH ANY SEVERE ACTIVITY.

 WARM AND HUMID CONDITIONS WILL CONTINUE TODAY...WITH AFTERNOON HEAT
 INDEX VALUES REACHING IN THE UPPER 90 TO LOWER 100 DEGREE RANGE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 WARM AND HUMID CONDITIONS WILL CONTINUE RIGHT THROUGH THE UPCOMING WEEKEND.
 HEAT INDEX VALUES WILL REACH THE UPPER 90 TO LOWER 100 DEGREE RANGE
 MOST AFTERNOONS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Jul 15, 10:01 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1001 PM CDT WED JUL 15 2015

MOZ001-011-160345-
ATCHISON MO-HOLT MO-
1001 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON AND
NORTHWESTERN HOLT COUNTIES UNTIL 1045 PM CDT...

AT 1000 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF CRAIG...OR 8 MILES NORTHEAST OF FALLS CITY...MOVING
NORTHEAST AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUND CITY...CRAIG...BIG LAKE...BIGELOW...CORNING AND INDIAN CAVE
STATE PARK.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 80 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4037 9529 4006 9520 4005 9542 4006 9542
      4007 9539 4010 9540 4012 9539 4014 9543
      4017 9545 4018 9548 4024 9547 4025 9549
      4026 9555 4027 9556
TIME...MOT...LOC 0300Z 247DEG 14KT 4017 9551

PMM
Special weather statement, Jul 15, 10:36 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1036 PM CDT WED JUL 15 2015

MOZ002-011-012-160415-
NODAWAY MO-ANDREW MO-HOLT MO-
1036 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ANDREW...
SOUTHWESTERN NODAWAY AND NORTHEASTERN HOLT COUNTIES UNTIL 1115 PM
CDT...

AT 1035 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MAITLAND...OR 8 MILES EAST OF MOUND CITY...MOVING NORTHEAST AT
20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAITLAND...BOLCKOW AND GRAHAM.

THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 75 AND 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4003 9515 4019 9525 4032 9498 4012 9477
TIME...MOT...LOC 0335Z 235DEG 16KT 4015 9508

PMM
Special weather statement, Jul 15, 10:55 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1055 PM CDT WED JUL 15 2015

MOZ003>005-160430-
HARRISON MO-WORTH MO-GENTRY MO-
1055 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HARRISON...NORTHERN
GENTRY AND CENTRAL WORTH COUNTIES UNTIL 1130 PM CDT...

AT 1054 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ALBANY...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBANY...GRANT CITY...IRENA...DARLINGTON...GENTRY...WORTH...ALLENDALE
AND DENVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4044 9412 4017 9434 4029 9460 4057 9442
      4057 9440
TIME...MOT...LOC 0354Z 220DEG 16KT 4029 9437

PMM
Special weather statement, Jul 15, 10:56 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1056 PM CDT WED JUL 15 2015

MOZ002-004-012-013-160430-
GENTRY MO-NODAWAY MO-ANDREW MO-DE KALB MO-
1056 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ANDREW...SOUTHWESTERN
GENTRY...NORTHWESTERN DEKALB AND SOUTHEASTERN NODAWAY COUNTIES UNTIL
1130 PM CDT...

AT 1056 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SAVANNAH...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAVANNAH...STANBERRY...KING CITY...UNION STAR...ROSENDALE...REA...
FORD CITY AND HELENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3986 9470 3998 9488 4028 9463 4011 9436
TIME...MOT...LOC 0356Z 220DEG 16KT 3999 9473

PMM
Local storm report, Jul 15, 11:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1107 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             CRAIG                   40.19N 95.37W
07/15/2015  E0.75 INCH       HOLT               MO   LAW ENFORCEMENT

&&

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 10:01 PM CDTSpecial Weather StatementEAXHolt44 min
Jul 15, 10:36 PM CDTSpecial Weather StatementEAXHolt39 min
Jul 15, 10:40 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway35 min
Jul 15, 10:55 PM CDTSpecial Weather StatementEAXGentry, Worth35 min
Jul 15, 10:56 PM CDTSpecial Weather StatementEAXAndrew34 min
Jul 15, 11:01 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry33 min
Jul 15, 11:02 PM CDTSevere Thunderstorm WarningEAXGentry, Worth43 min
Jul 15, 11:16 PM CDTAreal Flood AdvisoryEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway6 hr
Jul 15, 11:43 PM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Daviess, DeKalb, Gentry and 9 more10 hr
Jul 15, 11:45 PM CDTSpecial Weather StatementEAXGentry30 min
Jul 16, 12:01 AM CDTSpecial Weather StatementEAXNodaway29 min
Jul 16, 12:14 AM CDTSpecial Weather StatementEAXAtchison31 min
Jul 16, 12:18 AM CDTAreal Flood AdvisoryEAXAtchison, Gentry, Nodaway, Worth5 hr
Jul 16, 12:33 AM CDTSpecial Weather StatementEAXGentry42 min
Jul 16, 1:19 AM CDTSpecial Weather StatementEAXGentry41 min
Jul 16, 1:39 AM CDTSpecial Weather StatementEAXNodaway21 min
Jul 16, 1:54 AM CDTFlash Flood WarningEAXAtchison, Gentry, Nodaway, Worth8 hr
Jul 16, 2:20 AM CDTRiver Flood WarningEAXAndrew, Nodaway7 days
Jul 16, 2:20 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway7 days
Jul 16, 3:09 AM CDTRiver Flood WarningEAXAtchison, Holt34 hr
Jul 16, 4:36 AM CDTRiver Flood WarningEAXAndrew, Buchanan3 days
Jul 16, 5:09 AM CDTAreal Flood AdvisoryEAXAndrew, Atchison, Holt4 hr
Jul 16, 6:47 AM CDTAreal Flood AdvisoryEAXMercer, Putnam, Sullivan4 hr
Jul 16, 8:33 AM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Jul 16, 8:33 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Jul 16, 8:33 AM CDTRiver Flood WarningEAXLinn, Livingston5 days
Jul 16, 8:33 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
Jul 16, 9:24 AM CDTRiver Flood WarningEAXCarroll, Chariton7 days
Jul 16, 9:43 AM CDTRiver Flood WarningEAXBuchanan5 days
Jul 16, 9:43 AM CDTRiver Flood WarningEAXPlatte10 days
Jul 16, 9:43 AM CDTRiver Flood WarningEAXPlatte7 days
Jul 16, 9:44 AM CDTAreal Flood WarningEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more6 hr
Jul 16, 10:23 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray4 days
Jul 16, 10:23 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline6 days
Jul 16, 10:23 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline7 days
Jul 16, 3:46 PM CDTHeat AdvisoryEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more53 hr
Jul 16, 3:56 PM CDTRiver Flood WarningEAXAndrew, Buchanan55 hr
Jul 16, 4:20 PM CDTSpecial Weather StatementEAXAdair40 min
Jul 16, 4:34 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan41 min
Jul 16, 5:15 PM CDTSpecial Weather StatementEAXAdair45 min
Jul 16, 5:26 PM CDTSevere Thunderstorm WarningEAXAdair, Macon34 min
Jul 16, 5:43 PM CDTSevere Thunderstorm WarningEAXAdair, Macon32 min

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.